# SDR SWAA2020090908785

- Difficulty date: August 14, 2020
- Submitted: September 9, 2020
- Operation: Air carrier
- Aircraft: N484WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33841
- Aircraft time: 54,968 hours, 32,589 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Rt Wing Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AROUND THE FASTENER AT NR 6 SLAT RIGHT WING LOWER SURFACE OF THE LEADING EDGE SLAT NOSE SKIN AT ACTUATOR RIBS, MARKED.  REMOVED THE DAMAGE PART AT NR 6 SLAT RT WING LOWER SURFACE OF THE LEADING EDGE SLAT NOSE SKIN AT ACTUATOR RIB AND INSTALLED REPAIR PARTS, IAW EA 20-157-01473 REV IR 88920U 21AUG20.
